# SDR AALA20110727TUL01

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1131 CORRODED STRAP LONGERON 28 RIGHT TO LONGERON 30 GOUGED AND BLENDED OUT OF LIMITS.  REMOVED AND REPLACED STRAP STATION 1131 PER AARD 51-10-00-5.
